# SDR USAA2011122000019

- Difficulty date: December 16, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5332561620201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 FILIFORM CORROSION ON SEAT TRACK BETWEEN FR39.1 TO FR40, Y450.  REPLACED SEAT TRACK BETWEEN FR39.1 TO FR40, Y450 IAW A330 SRM 53-31-01 FIG 101, SRM 51-42-11.
